| Model Number |
MMT-723NAB |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Battery Problem (2885)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently, it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore, consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had unexplained no delivery alarms.Customer stated insulin pump loses setting when changing out the batteries.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.